# SDR DALA2016020801464

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 45,351 hours, 15,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN FASTENER BS 406, STR 22R.  REMOVED FASTENER.  HEFC IAW NDT PART 651-00-01. OK, NO CRACKS.  OK TO TREAT/PAINT. OK TO INSTALL FASTENER. INSTALLED TEMPORARY BLIND FASTENER IAW SRM 53-00-01, FIG 201. FASTENER REQUIRES REPEAT INSPECTIONS AT 1,000 CYCLE  INTERVALS AND TIME LIMITED TO 3,000 FLIGHT CYCLES NOT TO EXCEED 24 MONTHS. C/W REPITITIVE INSPECTION IAW SRM 53-00-01, FIG 201.  NO FUTHER DAMAGE.
